# SDR V0XR201003260003

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 27,076 hours, 25,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 14590083005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FRM 14 LY 780 IS CORRODED BEYOND LIMITS. R & R ANGLE. W/C 1167.
